Spectral properties of Schrödinger operators and scattering theory
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 2, pp. 151-218
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1975_4_2_2_151_0,
author = {Agmon, Shmuel},
title = {Spectral properties of {Schr\"odinger} operators and scattering theory},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {151--218},
year = {1975},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 2},
number = {2},
mrnumber = {397194},
zbl = {0315.47007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_151_0/}
}
TY - JOUR AU - Agmon, Shmuel TI - Spectral properties of Schrödinger operators and scattering theory JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1975 SP - 151 EP - 218 VL - 2 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_151_0/ LA - en ID - ASNSP_1975_4_2_2_151_0 ER -
%0 Journal Article %A Agmon, Shmuel %T Spectral properties of Schrödinger operators and scattering theory %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1975 %P 151-218 %V 2 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_151_0/ %G en %F ASNSP_1975_4_2_2_151_0
Agmon, Shmuel. Spectral properties of Schrödinger operators and scattering theory. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 2, pp. 151-218. http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_2_151_0/
